DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Liberal Arts > Bulletin > Bulletin of the Faculty of Liberal Arts, Nagasaki University. Natural science > Volume 38, No. 1 >

On the linear diophantine problem of Frobenius in three variables


File Description SizeFormat
kyoyoS38_01_01_t.pdf660.03 kBAdobe PDFView/Open

Title: On the linear diophantine problem of Frobenius in three variables
Authors: Morikawa, Ryozo
Issue Date: Sep-1997
Citation: 長崎大学教養部紀要. 自然科学篇. 1997, 38(1), p.1-17
URI: http://hdl.handle.net/10069/16663
ISSN: 02871319
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:Volume 38, No. 1

Citable URI : http://hdl.handle.net/10069/16663

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace